# SDR GTIA2019031703219

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 47,124 hours, 21,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI # 2384962-2 "FO FLASHLIGHT INOP". R/R FO FLASHLIGHT IAW EMERGENCY EQUIPMENT LAYOUT. THIS CLEARS DMI # 2384962-2. PLACARD REMOVED & MOC NOTIFIED. DMI LOG PAGE IS UPDATED.
